A New View of the Heavy-Traffic Limit Theorem for Infinite-Server Queues

This paper presents a new approach for obtaining heavy-traffic limits for infinite-server queues and open networks of infinite-server queues. The key observation is that infinite-server queues having deterministic service times can easily be analyzed in terms of the arrival counting process. A varia... Ausführliche Beschreibung

1. Person: Glynn, Peter W.
Weitere Personen: Whitt, Ward
Quelle: in Advances in Applied Probability Vol. 23, No. 1 (1991), p. 188-209
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 1991
Beschreibung: Online-Ressource
Schlagworte: Many-server queues
Heavy traffic
Diffusion approximations
Queueing networks
Gaussian distributions
Strong approximations
G/G/∞ queues
Online Zugang: Volltext
Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1991 Applied Probability Trust

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!
Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions